A method of constructing approximate integral manifolds
Doklady Akademii Nauk, Tome 301 (1988) no. 2, pp. 265-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_2_a0,
author = {Ya. S. Baris},
title = {A method of constructing approximate integral manifolds},
journal = {Doklady Akademii Nauk},
pages = {265--267},
year = {1988},
volume = {301},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_2_a0/}
}
Ya. S. Baris. A method of constructing approximate integral manifolds. Doklady Akademii Nauk, Tome 301 (1988) no. 2, pp. 265-267. http://geodesic.mathdoc.fr/item/DAN_1988_301_2_a0/